# SDR UIEA2020020300176

- Difficulty date: February 2, 2020
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 87,120 hours, 21,745 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 20224324
- Part serial: 135071
- Condition: Malfunctioned
- Location: Ram Air Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK INOP  /  (AIR CONDITIONING PACKS, -200/-300 (NOTIFY DISPATCH) (ER RESTICTIED R-60))( TRANSFERRED TO MDDR #124209 PER DDG 21-51-01-01, CAT "C",  DUE 12FEB20. MX PROCEDURE COMPLIED WITH.  LP 929492: REMOVED AND REPLACED RIGHT RAM AIR INLET DOOR ACTUATOR IAW AMM 21-53-03, OPS CHECK OK. THIS CLEARS MDDR 124209. )
